"Godless Sodomites" Copyright Austin Cline.
I take a ton of meds. I wish one of them would give me a buzz, but none of them do.
I take a bunch of pills to keep my cholesterol down which have very unpleasant side effects because I can't take the standard ones anymore (statins) because the standard ones (statins) wreak havoc with my muscles.
I have another bunch of pills I take for diabetes (Type II - non-insulin), including one that puts weight on (Actos) and another one that isn't really for the diabetes but rather for one of the side effects of diabetes, neuropathy (painful nerve damage), called Lyrica. The Lyrica REALLY packs the weight on. I've taken it for about six months and gained nearly 40 pounds. Between the Actos and the Lyrica I've gone up nearly two waist sizes in one year.
And this won't do.
I have an appointment with yet another doctor in June. This one's an endocrinologist (basically a diabetes person), and they're scarcer than hen's teeth. I've waited nearly a year for this appointment. He can take me off the Actos. He can probably take me off the Lyrica too.
But, naturally, Doctor Ron wants to start experimenting NOW so I can tell the good doctor what my diagnosis (and treatment) should be.
Sigh. It ain't easy being a recovering drunk and always wanting to "be in charge."
Anyway, it's a beautiful day here in central New Jersey. Way too beautiful to be inside banging away at a keyboard, so I'm going to bail now and go enjoy the rest of the day and evening.
I hope it's beautiful where you are! Without the aid of self-medication!